# SDR COEA2019081530804

- Difficulty date: July 3, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 23,305 hours, 31,070 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57210931201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT SKIN HAS CORROSION FROM RIBS 13-23.   REPAIR PER SRAS ATR0102723.15023 ISSUE A.
